# SDR USAA2011082900001

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 33,349 hours, 11,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4773
- Condition: Inoperative
- Location: Cabin
- Part time: 33,345 hours, 11,937 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EMERGENCY POWER SUPPLY UNIT INOP AT POS 12.  REPLACED EMERGENCY POWER SUPPLY UNIT.  OPS CHECK GOOD.
